# SDR WVER0617201500009

- Difficulty date: June 17, 2015
- Submitted: June 18, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 25,356 hours, 21,312 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: CC6703417011324
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY MAINTENANCE "C" CHECK , FOUND THE LOWER FS 280.00, LT & RTH BULKHEAD WEBS TO BE CORRODED, REPAIRED WEBS IAW REO 670-53-11-594, WHILE INCORPORATIING SB 670BA-53-041.
